# SDR IPXA20230816089

- Difficulty date: August 9, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 63,804 hours, 21,471 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CHAFED - SKIN SURFACE, LOWER FUSELAGE MAIN EQUIPMENT CENTER ACCESS DOOR EXTERNAL. (AGING A/C INSPECTION) (EVALUATE) PAPER OK
